Asymptotic expansions in the problem of the longest head run for Markov chain with two states

Novak, Serguei (1989) Asymptotic expansions in the problem of the longest head run for Markov chain with two states. Trudy Inst. Math. (Novosibirsk), 13 . pp. 136-147.

[img]
Preview
PDF - UNSPECIFIED
Download (385kB) | Preview

Abstract

We present a correct estimate of the rate of convergence and asymptotic expansions in the limit theorem for the length of the longest head run in a Markov chain with two states.

Item Type: Article
Additional Information: Novak S.Y. (1989) Asymptotic expansions in the problem of the longest head run for Markov chain with two states. – Trudy Inst. Math. (Novosibirsk), v. 13, 136–147.
Research Areas: A. > School of Science and Technology > Design Engineering and Mathematics
Item ID: 20710
Useful Links:
Depositing User: Serguei Novak
Date Deposited: 10 Oct 2016 12:20
Last Modified: 11 Sep 2018 04:42
URI: http://eprints.mdx.ac.uk/id/eprint/20710

Actions (login required)

Edit Item Edit Item

Full text downloads (NB count will be zero if no full text documents are attached to the record)

Downloads per month over the past year